# SDR FDEA201104041315

- Difficulty date: April 4, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOUND ON FRAME STATION 1841 WEB BL-0 TO LBL-20 IN   CENTER CARGO COMPARTMENT BILGE AREA.  REPAIR  EVALUATED AND FOUND NOT IN ACCORDANCE WITH APPROVED DATA.    REPAIR AND WEB REMOVED AS PER SRM 51-31-01 REVISION 46.  NEW WEB FABRICATED AS PER DRAWING AGA7170 REVISION T AND NEW WEB INSTALLED AS PER SRM 51-31-01 REVISION 46.  E.O. 1-5100-7-5001 A5 PART 1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
